MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Back to Search Results |
| Model Number |
3058 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/ pelvic floor and urinary dysfunction/sacral nerve stim.It was reported that they had already found their lost devices, and when they tried to connect to the ins, they saw the por message and could not clear it.Agent redirected them to the healthcare provider (hcp) to further address the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.